# SDR AALA201806279005

- Difficulty date: June 12, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 53,448 hours, 25,326 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361067400000
- Condition: Delaminated
- Location: Frames 16-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON THE AFT FORWARD GALLEY FLOOR PANEL 221EF,  FRAMES 16 TO 20,  Y1292 TO Y254.  REPLACED THE FLOOR PANEL IAW SRM 53-12-00-300-006.
